# SDR USAA920080383

- Difficulty date: January 23, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 36,293 hours, 14,566 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C8 CHECK - CORROSION ON CABIN FLOOR PANEL 261 FF, BS 3158 / FR 66 - BS 3257 / FR 68, +Y1160.  REPLACED CABIN FLOOR PANEL 261 FF, BS 3158 / FR 66 - BS 3257 / FR 68, +Y1160 IAW A320 SRM 51-72-11.
